Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, I'm eighteen years old and have been taking Yaz consistently (no missed pills or anything like that) for a full month now (just finished my first pack). I have taken Yaz many times in the past since my OBGYN claimed it could help my endometriosis, which I started developing in my early teens. I've suffered from terrible pain, irregular periods (I once went nine months without menstruating), clotting, and extremely heavy bleeding ever since I hit puberty. It's hard for me to stick with Yaz because it's caused so many problems for me, but at this point in time, the endometriosis pain and the bad menstrual cycles that go with it are getting too much to bear for me, so I had a talk with my OBGYN and was advised I start taking Yaz again.

Now, as I mentioned, I've had problems with this pill before, but nothing like what I'm currently experiencing. My biggest concern is that I'm severely depressed, I'm not myself anymore, I have no energy or interest in anything, I just want to lay in bed and cry all day and most of the time, I do that. I was not like this before I started Yaz. I've never had bad acne, not even at the height of my puberty, but now I'm having uncontrollable breakouts that I just can't seem to clear up no matter how many different medications and treatments I use. I get mood swings bad enough to interfere with my day and the plans I have. I have nausea, very swollen and sore breasts, and a complete loss of appetite. In the past, Yaz has made me feel very sick, but it usually helped with my mood and also my complexion, I don't know why these two things have drastically changed all of a sudden. I'm ashamed to leave my house and I have no desire to even if I wasn't embarrassed of my sudden breakouts. I'm sick of being depressed and emotional over everything when this is not who I am at all, yet no matter how hard I try, I can't seem to shake those feelings of sadness, even though I am mentally aware I have nothing to be that distraught over!

I just want myself back, but I can't live with the pain from my bad periods from endometriosis. What should I do? Please help!!!!!

Loading...

Hey Erin,

I'm sorry to say that I'm not surprised to hear about those side effects. The hormones in the Yaz pills are reacting well with your body chemistry.

Talk to your doctor and have them ween your dose or take you off the pill completely.

Don't worry, you will feel normal again.
Reply

Loading...